# SDR CALA2019100541682

- Difficulty date: September 30, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D53234601000
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FOUND CORROSION IN FWD CARGO PIT ST43L BTWN FR31-32(A3NB-53-3-61105) REF HAECO LCQ NR 9299072 AND GEN B Y N078625 REMOVED CORROSION ON STR 43L BETWEEN FR 31-32 L=3" W=.75" ORIGIN AL MATERIAL .087",MATERIAL LOSS .025,MATERIAL REMAINING .062" FO UND TO BE OUT OF LIMITS IAW SRM 53-21-13-283-001.REPAIRED STR 43L BETWEEN FR 31-32 IAW SRM 53-21-13-300-004 FIGURE 001 SHEET 2 REQUIRES INSPECTION AT 60,000 FC/120,000 FH WHICHEVER OCCURES FI RST FROM REPAIR EMBODIMENENT IAW SRI 53-21-13-205-006 THIS IS A CATEGORY B REPAIR. ALL WORK ACCOMPLISHED ON HAECO NR 9299072. REQUIRES INSPECTION AT 60,000 FC/120,000 FH WHICHEVER OCCURES FI RST FROM REPAIR EMBODIMENENT IAW SRI 53-21-13-205-006 . OPBLM CHRISTIANSEN TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE ..JF T/A: 60,000 FC OR 120,000 FH ..JF
